Hey there! Sign in to join this conversationNew here? Join for free

Implant... Please help :(. Watch

Announcements
    • #1
    • Thread Starter
    #1

    Hi TSR,

    I've recently gone on the implant (about 2/3 months ago) and I've been having a few problems =/. I've booked a doctor's appoint. but I have to wait till next week so I was looking for some reassurance maybe until then xD.
    I've had a number of problems which I can only assume are side effects as they've only come since on the implant...
    • Period-like pains all month
    • Headaches
    • Nausea
    • Trouble sleeping
    • Random crying
    • Numbness
    • Not wanting to be touched
    • Low sex drive
    • And worst of all complete and utter depression for no reason .


    I was also wondering... If these seem severe symptoms or if they're normal... I guess I just want reassurance about it all .

    Thanks in advance .
    Offline

    1
    ReputationRep:
    Strange to have all that just with a tooth implant.
    • #1
    • Thread Starter
    #1

    You're very funny... ^o). The contraceptive implant...
    Offline

    4
    ReputationRep:
    definitely not agreeing with you. go to Dr and have them put you on something else. had the same problem with cerazette, now on mercilon and it's perfect for me
    Offline

    1
    ReputationRep:
    my ex had a similar problem with her implant, it may be a side effect to the implant as it affects the body hormones. Seeing the doctor is a logical idea
    Offline

    13
    ReputationRep:
    Doesn't the implant hurt?!
    Offline

    2
    ReputationRep:
    Yeah, but you also get to be a freakin' CYBORG!
    Offline

    2
    ReputationRep:
    I've had the implant over a year now, and I have the last three side-effects, I've also put on a lot of weight since I had it in.

    I feel for you I hope it all settles done, that seems like an awful lot to have to deal with in one go.

    The implant can take a quite a while to settle down as well, up to 6 months at times.

    I'm hopefully getting mine taken out as well, have put on way too much weight since I had it put in.
    • Reporter Team
    • Welcome Squad
    Offline

    21
    ReputationRep:
    I've had the implant since February and I bleed pretty much constantly. The doctor put me on the pill for 3 months to see if it would regulate my periods, and whilst I was taking it, my periods WERE regulated, but as soon as the three months were up, that's it....bleeding constantly again. I want the flipping thing removed.
    Offline

    0
    ReputationRep:
    I had the implant put in in June, struggled with depressive moods, irritability for 4 months, and eventually had it removed in the October.

    It made me clinically depressed. It didn't agree with my body at all.
    Offline

    2
    ReputationRep:
    I've had most of those symptoms too, and got mine fitted around that time as well. I'm just trying to ignore it tbh, hopefully symptoms will go away. I didn't realise headaches were a symptom, but I have been having them for a while and my implant might be the cause it seems...
    Offline

    0
    ReputationRep:
    Ive had mine in for almost 6 months now and consantly have a headache and I've been on my period for two months now, everytime I go to the docs they just say that it needs time. Getting sick of it, going to the clinic on monday and going to see about getting it out.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 11, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Will you be richer or poorer than your parents?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.